Real geometry of dessins d’enfant: a study of irreducible components. (Géométrie réelle des dessins d’enfant: une étude des composantes irréductibles.) (French) Zbl 1153.14308

Summary: The author continues her program started in [J. Théor. Nombres Bordx. 16, No. 3, 639–691 (2004; Zbl 1078.14089)] of using real algebraic geometry to study dessins d’enfant. In this paper, she studies the properties of the irreducible components associated with the real geometry of a dessin d’enfant. In other words, she gives a description of the irreducible components of the curve \(\Gamma \), the real points of which correspond to the preimage of the real projective line by a Belyi function of a dessin d’enfant.


14P25 Topology of real algebraic varieties
14H30 Coverings of curves, fundamental group
14H57 Dessins d’enfants theory
11G32 Arithmetic aspects of dessins d’enfants, Belyĭ theory


Zbl 1078.14089
Full Text: DOI Numdam EuDML


[1] Ch. Birkenhake, H. Lange, Complex Abelian Varieties. Grundlehren der mathematischen Wissenchaften 302, A Series of Comprehensive Studies in Mathematics, Springer-Verlag, 1992. · Zbl 0779.14012
[2] L. Pharamond dit d’Costa, Géométrie réelle des dessins d’enfant. Journal de théorie des nombres de Bordeaux 16 (2004), 639-691. · Zbl 1078.14089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.